Stability of solitary waves for three-coupled long wave-short wave interaction equations
MetadataShow full item record
CitationBorluk, H. & Erbay, S. (2011). Stability of solitary waves for three-coupled long wave-short wave interaction equations. IMA Journal of Applied Mathematics, 76(4), 582-598. doi:10.1093/imamat/hxq044
In this paper, we consider a three-component system of 1D long wave-short wave interaction equations. The system has two-parameter family of solitary wave solutions. We prove orbital stability of the solitary wave solutions using variational methods.
SourceIMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications)
Showing items related by title, author, creator and subject.
A note on the amplitude modulation of symmetric regularized long-wave equation with quartic nonlinearity Demiray, Hilmi (Springer, 2012-12)We study the amplitude modulation of a symmetric regularized long-wave equation with quartic nonlinearity through the use of the reductive perturbation method by introducing a new set of slow variables. The nonlinear ...
In the present study, we consider a generalized (2 + 1) Davey-Stewartson (GDS) system consisting of a nonlinear Schrodinger (NLS) type equation for the complex amplitude of a short wave and two asymmetrically coupled linear ...
Demiray, Hilmi (Pergamon-Elsevier Science Ltd, 2009-11)In this work, by utilizing the nonlinear equations of motion of an incompressible, isotropic thin elastic tube subjected to a variable initial stretches both in the axial and the radial directions and the approximate ...